EconPapers    
Economics at your fingertips  
 

Remarks on the Pressure Regularity Criterion of the Micropolar Fluid Equations in Multiplier Spaces

Fengjun Guo

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

This study is devoted to investigating the regularity criterion of weak solutions of the micropolar fluid equations in . The weak solution of micropolar fluid equations is proved to be smooth on when the pressure satisfies the following growth condition in the multiplier spaces , . The previous results on Lorentz spaces and Morrey spaces are obviously improved.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/618084.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/618084.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:618084

DOI: 10.1155/2012/618084

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:618084